Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/xmlui/handle/100/580
Title: Quadrupole-moments and e2-transition rates in the zr region with wave-functions of the broken pair approximation
Authors: GAMBHIR, YK
HAQ, S
SURI, JK
Issue Date: 1980
Publisher: AMERICAN PHYSICAL SOC
Citation: PHYSICAL REVIEW C,21(3)1124-1127
URI: http://dx.doi.org/10.1103/PhysRevC.21.1124
http://dspace.library.iitb.ac.in/xmlui/handle/10054/13286
http://hdl.handle.net/100/580
ISSN: 0556-2813
Appears in Collections:Note

Files in This Item:
File Description SizeFormat 
408.pdf276.62 kBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.